Sur le théorème de Lebesgue-Nikodym (III)
Annales de l'université de Grenoble, Volume 23 (1947-1948), p. 25-53
@article{AUG_1947-1948__23__25_0,
     author = {Dieudonn\'e, Jean},
     title = {Sur le th\'eor\`eme de Lebesgue-Nikodym (III)},
     journal = {Annales de l'universit\'e de Grenoble},
     publisher = {Universit\'e de Grenoble},
     volume = {23},
     year = {1947-1948},
     pages = {25-53},
     zbl = {0030.16002},
     mrnumber = {28924},
     language = {fr},
     url = {http://www.numdam.org/item/AUG_1947-1948__23__25_0}
}
Dieudonné, Jean. Sur le théorème de Lebesgue-Nikodym (III). Annales de l'université de Grenoble, Volume 23 (1947-1948) pp. 25-53. http://www.numdam.org/item/AUG_1947-1948__23__25_0/

[1] S. Banach, Théorie des opérations linéaires, Warszawa, 1932. | JFM 58.0420.01 | Zbl 0005.20901

[2] G. Birkhoff, Integration of functions with values in a Banach space, Transactions of the American Mathematical Society, t. 38 (1935), p. 357-378. | JFM 61.0234.01 | MR 1501815 | Zbl 0013.00803

[3] S. Bochner, Integration von Funktionen, deren Werte die Elemente eines Vektorraumes sind, Fundamenta Mathematicae, t. 20 (1933), p. 262-276. | JFM 59.0271.01 | Zbl 0007.10901

[4] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Annales de l'Ecole Normale Supérieure, t. 59 (1942), p. 107-139. | JFM 68.0238.02 | Numdam | MR 11532 | Zbl 0027.32101

[5] J. Dieudonné, Sur le théorème de Lebesgue-Nikodym, Annals of Mathematics, t. 42 (1941), p. 547-555. | JFM 67.0405.01 | MR 4719 | Zbl 0027.11201

[6] J. Dieudonné, Sur le théorème de Lebesgue-Nikodym (II), Bulletin de la Société Mathématique de France, t. 72 (1944), p, 193-239. | Numdam | MR 14580 | Zbl 0060.26306

[7] J.L. Doob, Stochastic processes with an integral-valued parameter, Transactions of the American Mathematical Society, t. 44 (1938), p. 87-150. | JFM 64.0532.03 | MR 1501964 | Zbl 0019.12701

[8] N. Dunford, Uniformity in linear spaces, Transactions of the American Mathematical Society, t. 44 (1938), p. 305-356. | JFM 64.0371.01 | MR 1501971 | Zbl 0019.41604

[9] N. Dunford and B.J. Pettis, Linear operations on summable functions, Transactions of the American Mathematical Society, t. 47 (1940), p. 323-392. | JFM 66.0556.01 | MR 2020 | Zbl 0023.32902

[10] I. Gelfand, Abstrakte Funktionen und linearen Operatoren, Recueil Mathématique de Moscou, t. 4 (1938), p. 235-284. | JFM 64.0368.02 | Zbl 0020.36701

[11] P.R. Halmos, The decomposition of measures, Duke Mathematical Journal, t. 8 (1941), p. 386-392. | JFM 67.0166.01 | MR 4718 | Zbl 0025.14901

[12] P.R. Halmos, W. Ambrose and S. Kakutani, The decomposition of measures (II), Duke Mathematical Journal, t. 9 (1942), p. 43-47. | MR 5801 | Zbl 0063.00066

[13] S. Kakutani, Concrete representations of abstract (L)-spaces and the mean ergodic theorem, Annals of Mathematics, t. 42 (1941), p. 523-537. | JFM 67.0419.01 | MR 4095 | Zbl 0027.11102

[14] B.J. Pettis, On integration in vector spaces, Transactions of the American Mathematical Society, t. 44 (1938), p. 277-304. | JFM 64.0371.02 | MR 1501970 | Zbl 0019.41603

[15] M.H. Stone, Application of the theory of boolean rings to general topology, Transactions of the American Mathematical Society, t. 41 (1937), p. 375-481. | JFM 63.1173.01 | MR 1501905 | Zbl 0017.13502

[16] A. Weil, L'intégration dans les groupes topologiques et ses applications, Act. Scient. et Ind., n° 869, Paris (Hermann), 1940. | JFM 66.1205.02 | MR 5741 | Zbl 0063.08195